It's now the second month and I'm bleeding. At first i thought it could be old blood but it's been a week and I'm still bleeding. What could it be?
Depot is notorious for causing spontanoues, heavy or spotty, light or non existent periods until your body syncs with it, may take a few more doses to get a better feel of your body. It is my personal preferred BC because a shot every three months is the business and I don't have any periods anymore which personally I love but so many disagree. Only draw backs are you can get PMS symptoms around when you're next shot is coming due and after taking it longer than two yrs, you need to add a calcium supplement. Can cause decalcification of bones. Like with most BC, it'll take your body to figure out what it's suppose to do, if it's going to give you maximum security, peace of mind
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - my last shot was in march.. and now Im having a period since I think oct.. could it b
Posted 19 Dec 2013 • 2 answers
Posted 20 Nov 2014 • 1 answer
Posted 2 Jan 2016 • 1 answer
Posted 1 Dec 2016 • 0 answers
Depo-Provera - I had 1 drop shot Oct 6. My Dr retired nov 1 so I don't have anyone to ask questions?
Posted 30 Dec 2016 • 1 answer